MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 4.2
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer biomedical engineer (biomed).The biomed reported that alarm sound was not audible after power outage at ward.The biomed told that they found the issue; the problem was that speaker was changed from external speaker to display speaker due to the power outage.They changed the external speaker to the main speaker in windows settings and the problem was solved.Based on the results of the analysis, it was determined that the product did not malfunction and the most likely cause of the reported problem was an external power outage.The issue was resolved by changing the settings to the external speaker as main speaker in windows.A review of the service history for this device shows no further reports have been submitted for this issue on this device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.E1: reporting institution phone #: +358 6 2138162 reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on a patient information center ix (pic ix) indicating that the ward reported that alarm sounds were not audible, even though alarms were triggered.The audio volume was checked and confirmed not to be muted.The volume level on the central station (pic ix) was set to level three.It was then adjusted to maximum, but no sound was heard from the speakers.Normally, a small test sound is audible when adjusting the volume, but no sound occurred.The speaker was replaced with a new one and the computer was restarted.Normally, a loud beep is heard during system startup, but no startup sound was heard.The speaker was also tested in a different port on the computer, with no improvement.A faint hissing noise can be heard from the speaker, but no functional audio output.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25149839
Report Number9610816-2026-100918
Device Sequence Number9351344
Product Code MHX
UDI-Device Identifier00884838121782
UDI-Public(01)00884838121782(10)4.2.4
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.2
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown